# SDR SWIA2021082060473

- Difficulty date: July 6, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 792-801
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INCORPORATION OF SB 670BA-53-061 FOUND CORROSION ON RH PRESSURE FLOOR SILL AT APPROX FS792 - FS801     (C-CHECK RO 8/18/2021)    REMOVED CORROSION, COMPLIED WITH REO.S 690-53-41-278 REV-- DATED 2021-07-16, 690-53-41-279 REV -- 2021-07-16, 690-53-41-279 REV-A DATED 2021-07-23, AND TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD
